MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARCOS CON SZ A HI 80MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. ARCOS CON SZ A HI 80MM; PROSTHESIS, HIP
Catalog Number 11-301351
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Migration (4003)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient underwent a left knee arthroplasty on an unknown date.Subsequently, the patient plans to be revised due to an unknown reason.A new arcos extension has been requested.The patient currently has a 80mm cone body in place.Attempts have been made and all available information has been provided.
 
Event or Problem Description
It was reported that the patient will need to undergo a hip revision in the future due to subsidence of the femoral component.The patient has poor bone quality which may have contributed to it.There is no additional information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b1, b4, b7, d1, d4, d10: 11-300920 item name arcos 20x190mm spl tpr dist lot # 064880, g3, g6, h2, h11.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b4 g3 g6 h2 h6: suggested component code: mechanical (g04) - stem h11.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: subsidence of the femoral component.Possible fracture along the greater trochanter.A definitive root cause cannot be determined.The complaint is confirmed based on the x-ray findings.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
There is no update to the prior event description provided.

Brand Name
ARCOS CON SZ A HI 80MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21218695
Report Number0001825034-2025-00193
Device Sequence Number11623499
Product Code KWA
UDI-Device Identifier00880304473911
UDI-Public(01)00880304473911(17)330308(10)65688442
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K090757
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number11-301351
Device Lot Number65688442
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2025
Supplement Date Received by Manufacturer01/23/2025
05/14/2025
Initial Report FDA Received Date01/23/2025
Supplement Report FDA Received Date02/12/2025
05/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE H11
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight77 KG